ITEM METADATA RECORD
Title: On the relation between the growth and the Taylor coefficients of entire solutions to the higher-dimensional Cauchy-Riemann system in R^{n+1}
Authors: De Almeida, Regina
Krausshar, Rolf Sören # ×
Issue Date: Mar-2007
Publisher: Academic Press
Series Title: Journal of mathematical analysis and applications vol:327 issue:2 pages:763-775
Abstract: In this paper we establish an explicit relation between the growth of the maximum modulus and the Taylor coefficients of the entire solutions to the higher-dimensional Cauchy-Riemann system in R^{n+1}. This allows us to determine the exact value for the growth order of the maximum modulus for all entire monogenic functions without knowing the precise value for the maximum modulus. Furthermore, it enables us to construct easily examples of entire monogenic functions that exhibit growth behavior of order p for any real value 0 <= rho <= infinity. (c) 2006 Elsevier Inc. All rights reserved.
Description: IMPACTFACTOR 2007: 0.87
URI: 
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science